On uniformly rational varieties

Fedor Bogomolov, Christian Böhning

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationTopology, geometry, integrable systems, and mathematical physics
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages33-48
StatePublished - 2014

Publication series

NameAmerican Mathematical Society Translations: Series 2
Volume234

Cite this

Bogomolov, F., & Böhning, C. (2014). On uniformly rational varieties. In Topology, geometry, integrable systems, and mathematical physics (pp. 33-48). (American Mathematical Society Translations: Series 2; Vol. 234). Providence, RI: American Mathematical Society.

On uniformly rational varieties. / Bogomolov, Fedor; Böhning, Christian.

Topology, geometry, integrable systems, and mathematical physics. Providence, RI : American Mathematical Society, 2014. p. 33-48 (American Mathematical Society Translations: Series 2; Vol. 234).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Bogomolov, F & Böhning, C 2014, On uniformly rational varieties. in Topology, geometry, integrable systems, and mathematical physics. American Mathematical Society Translations: Series 2, vol. 234, American Mathematical Society, Providence, RI, pp. 33-48.
Bogomolov F, Böhning C. On uniformly rational varieties. In Topology, geometry, integrable systems, and mathematical physics. Providence, RI: American Mathematical Society. 2014. p. 33-48. (American Mathematical Society Translations: Series 2).
Bogomolov, Fedor ; Böhning, Christian. / On uniformly rational varieties. Topology, geometry, integrable systems, and mathematical physics. Providence, RI : American Mathematical Society, 2014. pp. 33-48 (American Mathematical Society Translations: Series 2).
@inbook{faf3a8a95cef43b796d06f361c465707,
title = "On uniformly rational varieties",
author = "Fedor Bogomolov and Christian B{\"o}hning",
year = "2014",
language = "English (US)",
series = "American Mathematical Society Translations: Series 2",
publisher = "American Mathematical Society",
pages = "33--48",
booktitle = "Topology, geometry, integrable systems, and mathematical physics",

}

TY - CHAP

T1 - On uniformly rational varieties

AU - Bogomolov, Fedor

AU - Böhning, Christian

PY - 2014

Y1 - 2014

M3 - Chapter (peer-reviewed)

T3 - American Mathematical Society Translations: Series 2

SP - 33

EP - 48

BT - Topology, geometry, integrable systems, and mathematical physics

PB - American Mathematical Society

CY - Providence, RI

ER -